# SDR RRXA001779

- Difficulty date: April 6, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND CORROSION DAMAGE TO THE SCREW HOLE ON THE UPPER SURFACE RT LE STUB WING AT STA XFS 550, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8. INSTALLED FASTENER PER E.O. 00-055 WITH APPROVED 8110-3 DATED 3-27-00.
